Refbacks

  • There are currently no refbacks.




Copyright (c) 2016 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

A Generalized Gamma-Weibull Distribution: Model, Properties and Applications

Keywords


Description

We propose a new method to generate family of distributions. Then, a family of univariate distributions generated by the Gamma random variable is defined. The generalized Gamma-Weibull (GGW) distribution is studied as a special case of this family. Results for moments are provided. To estimate the model parameters, the maximum likelihood estimators and the asymptotic distributions of the estimators are discussed. Certain characterizations of GGW distribution are presented. Finally, the usefulness of the new distribution is shown via an application.

Date

2016-06-03

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 12 No. 2, 2016



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810